Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 65, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 8, 2015, 8:11 PM CDT for 4 counties in Texas. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2015, 8:11 PM CDT (01:11 UTC)
- Expired
- May 8, 2015, 9:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Glasscock County, TX, Midland County, TX, Reagan County, TX, Upton County, TX
The radar
The Midland/Odessa radar (KMAF), 50 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 8:20 PM CDT | HAIL 1.75 | Midkiff, TX | GOLF BALL SIZE HAIL REPORTED IN MIDKIFF BETWEEN 820 AND 825 PM CDT. |
| May 8, 8:31 PM CDT | HAIL 1.75 | 4 E Midkiff, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 3:50 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3489 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
821
WUUS54 KMAF 090111
SVRMAF
TXC173-329-383-461-090200-
/O.NEW.KMAF.SV.W.0065.150509T0111Z-150509T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
811 PM CDT FRI MAY 8 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GLASSCOCK COUNTY IN WEST TEXAS...
SOUTHEASTERN MIDLAND COUNTY IN WEST TEXAS...
NORTHWESTERN REAGAN COUNTY IN WEST TEXAS...
NORTHEASTERN UPTON COUNTY IN WEST TEXAS...
* UNTIL 900 PM CDT
* AT 808 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF MIDKIFF...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MIDKIFF AND BIGBY CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3184 10169 3161 10150 3153 10190 3162 10202
TIME...MOT...LOC 0111Z 246DEG 15KT 3161 10191
HAIL...1.50IN
WIND...60MPH
$$2 follow-up statements
140
WWUS54 KMAF 090133
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
833 PM CDT FRI MAY 8 2015
TXC173-329-383-461-090200-
/O.CON.KMAF.SV.W.0065.000000T0000Z-150509T0200Z/
GLASSCOCK TX-MIDLAND TX-REAGAN TX-UPTON TX-
833 PM CDT FRI MAY 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
UPTON...NORTHWESTERN REAGAN...SOUTHEASTERN MIDLAND AND SOUTHWESTERN
GLASSCOCK COUNTIES UNTIL 900 PM CDT...
AT 830 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MIDKIFF...AND
MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BIGBY CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3156 10177 3162 10183 3171 10188 3184 10169
3161 10150
TIME...MOT...LOC 0133Z 248DEG 22KT 3165 10177
HAIL...1.75IN
WIND...60MPH
$$686
WWUS54 KMAF 090140
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
840 PM CDT FRI MAY 8 2015
TXC173-329-383-461-090200-
/O.CON.KMAF.SV.W.0065.000000T0000Z-150509T0200Z/
GLASSCOCK TX-MIDLAND TX-REAGAN TX-UPTON TX-
840 PM CDT FRI MAY 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
UPTON...NORTHWESTERN REAGAN...SOUTHEASTERN MIDLAND AND SOUTHWESTERN
GLASSCOCK COUNTIES UNTIL 900 PM CDT...
AT 835 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
MIDKIFF...AND MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
BIGBY CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3156 10177 3162 10183 3171 10188 3184 10169
3161 10150
TIME...MOT...LOC 0140Z 248DEG 22KT 3167 10172
HAIL...1.75IN
WIND...<50MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 6:00 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 8, 6:00 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
600 PM CDT Fri May 8 2015
.DISCUSSION...
See aviation discussion below.
&&
.AVIATION...
Mainly VFR conditions are expected the next 24 hours. Dryline across
the eastern Permian Basin will retreat toward the western Permian
Basin this evening and then push back east toward the eastern
Permian Basin later tonight toward sunrise. There is potential for
thunderstorms to develop along the sloshing dryline tonight but
confidence was not high enough at this time to include at any of
the terminals. Will continue to monitor. Low level jet will develop
early this evening and result in gusty southeast winds at KMAF and
KFST through around 3 am CDT. Also included a five hour period of
MVFR ceilings at KMAF tonight from 06z-11z. Gusty west to southwest
winds should develop at all the terminals by mid Saturday morning.
12
&&
.PREV DISCUSSION... /ISSUED 409 PM CDT Fri May 8 2015/
UPDATE...
See updated public discussion below.
DISCUSSION...
Updated grids to add Tornado Watch # 145 until midnight cdt for much
of the Permian Basin. Increased pops across the Permian Basin for
the remainder of the afternoon and added severe wording to fit
the watch. Increased QPF grids as well.
Updated zones to be sent.
12
PREV DISCUSSION... /ISSUED 255 PM CDT Fri May 8 2015/
DISCUSSION...
The special 18Z MAF upper air sounding is showing a pretty strong
cap which no doubt is what is keeping convection suppressed at
this time. This sounding modified for the expected afternoon high
temperature shows there may be a brief window to break through
the cap this afternoon, so will not cancel the watch in the
northern Permian Basin early. If anything does develop it will
likely be along a weak dryline forming in the northwestern Permian
Basin which is showing up on visible satellite as a line of
enhanced cumulus.
Saturday an upper low in the desert southwest will move east into
the Rockies increasing westerly flow and pushing the dryline
farther east so the only PoPs will be in the extreme southeastern
Permian Basin and lower Trans Pecos. Some of the stronger mid
level westerlies will mix into the higher elevations of the
Guadalupe Mountains where a High Wind Watch remains in effect.
The upper low will move into the north central plains early Monday
sending a weak cold front into the area. Dry air both ahead and
behind the front will allow overnight temperatures to drop below
normal for this time of year Sunday and Monday morning. In fact
Monday will be pleasant all day with a cool start to the morning
and highs forecast to be around 10 degrees below normal.
Tuesday surface high pressure will slide east with return
southeasterly flow bringing a return of moisture and warmer temps.
Models are in pretty good agreement that an upper trough will move
across the southwestern U.S. and combined with the increasing
moisture will give a good chance for showers and thunderstorms
areawide. Rain chances diminish after this trough passes on
Wednesday but backed flow aloft will keep rain chances in the
forecast through the end of next week.
Hennig
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH from Saturday morning through Saturday evening
FOR THE FOLLOWING ZONES... Guadalupe Mountains of Eddy
County.
TX...HIGH WIND WATCH from Saturday morning through Saturday evening
FOR THE FOLLOWING ZONES... Guadalupe Mountains.
&&
27/10
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, May 8, 2:30 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 230 PM CDT FRI MAY 8 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-091930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 230 PM CDT FRI MAY 8 2015 /130 PM MDT FRI MAY 8 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...MAINLY OVER THE WESTERN LOW ROLLING PLAINS AND NORTHERN PERMIAN BASIN THROUGH EARLY EVENING. ANY STORMS THAT DO DEVELOP COULD QUICKLY BECOME SEVERE AND A TORNADO WATCH REMAINS IN EFFECT THIS AFTERNOON FOR THESE AREAS. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WEST WINDS MAY DEVELOP ACROSS THE GUADALUPE MOUNTAIN RANGE SATURDAY AND A HIGH WIND WATCH IS IN EFFECT. THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT...MAINLY OVER THE LOWER TRANS PECOS. ONE OR TWO STORMS COULD BE STRONG TO SEVERE...CAPABLE OF PRODUCING HAIL AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE AFTERNOON AND EARLY EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 8, 3:41 PM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
341 PM CDT FRI MAY 8 2015
TXZ069-082115-
UPTON-
341 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORM AFFECTING
UPTON COUNTY UNTIL 415 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF RANKIN AT 341 PM
CDT...MOVING NORTHEAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FRIDAY AFTERNOON
FOR WEST TEXAS.
&&
LAT...LON 3122 10184 3108 10198 3108 10202 3117 10224
3151 10202 3150 10185 3136 10179
TIME...MOT...LOC 2041Z 213DEG 26KT 3121 10206Special weather statement, May 8, 4:13 PM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 413 PM CDT FRI MAY 8 2015 TXZ062-063-069-070-082145- GLASSCOCK-MIDLAND-REAGAN-UPTON- 413 PM CDT FRI MAY 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING NORTHEASTERN UPTON...NORTHWESTERN REAGAN...SOUTHEASTERN MIDLAND AND SOUTHWESTERN GLASSCOCK COUNTIES UNTIL 445 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF MIDKIFF AT 413 PM CDT...MOVING NORTHEAST AT 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3180 10192 3171 10156 3134 10179 3141 10204 TIME...MOT...LOC 2113Z 205DEG 28KT 3146 10190
Special weather statement, May 8, 7:10 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 710 PM CDT FRI MAY 8 2015 TXZ063-070-090045- GLASSCOCK-REAGAN- 710 PM CDT FRI MAY 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING NORTHEASTERN REAGAN AND SOUTHEASTERN GLASSCOCK COUNTIES UNTIL 745 PM CDT... A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 6 MILES EAST OF SAINT LAWRENCE AT 710 PM CDT...MOVING EAST AT 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3157 10149 3174 10156 3185 10126 3163 10126 TIME...MOT...LOC 0010Z 250DEG 24KT 3169 10142 STROBIN
Special weather statement, May 8, 7:10 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 710 PM CDT FRI MAY 8 2015 TXZ068-069-090115- CRANE-UPTON- 710 PM CDT FRI MAY 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EAST CENTRAL CRANE AND NORTHERN UPTON COUNTIES UNTIL 815 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF CRANE AT 709 PM CDT...MOVING NORTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO NICKEL HAIL AND GUSTY WINDS TO 50 MPH...DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3165 10219 3152 10179 3128 10224 3134 10240 TIME...MOT...LOC 0009Z 210DEG 14KT 3141 10226
Special weather statement, May 8, 8:01 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
801 PM CDT FRI MAY 8 2015
TXZ068-069-075-090130-
CRANE-PECOS-UPTON-
801 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTH CENTRAL PECOS...SOUTHERN CRANE AND WEST
CENTRAL UPTON COUNTIES UNTIL 830 PM CDT...
THUNDERSTORMS WITH HAIL AND GUSTY WINDS WERE LOCATED 6 MILES
SOUTHEAST OF CORDONA LAKE AND 10 MILES SOUTHWEST OF KING MOUNTAIN AT
759 PM CDT. BOTH STORMS WERE MOVING NORTHEAST AT 25 MPH.
CRANE AND KING MOUNTAIN ARE NEAR THE PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3152 10229 3144 10213 3126 10210 3116 10248
3143 10268
TIME...MOT...LOC 0059Z 242DEG 22KT 3128 10243The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:10 PM CDT | Special Weather Statement | MAF | Upton | 65 min |
| May 8, 7:37 PM CDT | Severe Thunderstorm Warning | MAF | Midland, Reagan, Upton | 38 min |
| May 8, 8:01 PM CDT | Special Weather Statement | MAF | Crane | 29 min |
| May 8, 8:20 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Midland | 40 min |
| May 8, 8:49 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 41 min |
| May 8, 8:56 PM CDT | Special Weather Statement | MAF | Midland | 34 min |
| May 8, 9:27 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 48 min |
| May 8, 9:30 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Mitchell | 20 min |
| May 8, 9:42 PM CDT | Areal Flood Advisory | MAF | Midland | 3 hr |
| May 8, 9:58 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin, Midland | 47 min |
| May 8, 10:08 PM CDT | Areal Flood Advisory | MAF | Andrews, Glasscock, Howard, Martin, Midland | 3 hr |
| May 8, 10:09 PM CDT | Flash Flood Warning | MAF | Andrews, Glasscock, Howard, Martin, Midland | 3 hr |
| May 8, 10:21 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 39 min |
| May 8, 10:46 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 44 min |
| May 8, 11:03 PM CDT | Special Weather Statement | MAF | Pecos | 27 min |
| May 8, 11:12 PM CDT | Special Weather Statement | MAF | Crane | 48 min |
| May 8, 11:18 PM CDT | Areal Flood Advisory | MAF | Howard | 3 hr |
| May 8, 11:27 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 63 min |
| May 9, 12:11 AM CDT | Special Weather Statement | MAF | Mitchell | 49 min |
| May 9, 12:46 AM CDT | Special Weather Statement | MAF | Midland | 44 min |
| May 9, 1:14 AM CDT | Special Weather Statement | MAF | Reagan | 46 min |
| May 9, 1:22 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Reagan | 38 min |
| May 9, 2:09 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 51 min |
| May 9, 2:52 AM CDT | Special Weather Statement | MAF | Scurry | 38 min |
| May 9, 4:16 AM CDT | High Wind Warning | MAF | 17 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.